×

zbMATH — the first resource for mathematics

Plongement des variétés analytiques-réelles. (French) Zbl 0079.39103

Keywords:
Topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. BOCHNER , Analytic mapping of compact Riemann spaces into Euclidean space (Duke Math. J., t. 3, 1937 , p. 339-354). Article | Zbl 0017.08903 | JFM 63.1244.01 · Zbl 0017.08903 · doi:10.1215/S0012-7094-37-00326-0 · minidml.mathdoc.fr
[2] H. CARTAN , Séminaire E. N. S. , 1951 - 1952 (polycopié). Numdam · numdam.org:80
[3] H. CARTAN , Variétés analytiques-complexes et cohomologie (Colloque Bruxelles, 1953 , p. 41-55). MR 16,235a | Zbl 0053.05301 · Zbl 0053.05301
[4] H. CARTAN , Variétés analytiques réelles et variétés analytiques complexes (Bull. Soc. Math., ce numéro, p. 77-99). Numdam | MR 20 #1339 | Zbl 0083.30502 · Zbl 0083.30502 · numdam:BSMF_1957__85__77_0 · eudml:86931
[5] H. GRAUERT , Zur Theorie der analytisch vollständigen Räume (Math. Ann., t. 129, 1955 , p. 233-259). MR 17,80d | Zbl 0064.32603 · Zbl 0064.32603 · doi:10.1007/BF01362369 · eudml:160431
[6] F. JOHN , General properties of solutions of linear elliptic partial differential equations (Symposium Oklahoma, 1951 , p. 113-175). MR 13,349d | Zbl 0067.07601 · Zbl 0067.07601
[7] B. MALGRANGE , Formes harmoniques sur un espace de Riemann à ds2 analytique (C. R. Acad. Sc., t. 240, 1955 , p. 1958-1960). MR 17,404g | Zbl 0064.34304 · Zbl 0064.34304
[8] B. MALGRANGE , Existence et approximation des solutions des équations aux dérivées partielles... (Ann. Inst. Fourier, t. 6, 1955 - 1956 , p. 271-352). Numdam | MR 19,280a | Zbl 0071.09002 · Zbl 0071.09002 · doi:10.5802/aif.65 · numdam:AIF_1956__6__271_0 · eudml:73728
[9] I. G. PETROVSKY , Sur l’analyticité des solutions des systèmes d’équations différentielles (Mats. Sbornik, t. 5, 1938 , p. 3-68). Zbl 0022.22601 | JFM 65.0405.02 · Zbl 0022.22601 · www.emis.de
[10] G. DE RHAM , Variétés différentiables , Hermann, Paris, 1955 . Zbl 0065.32401 · Zbl 0065.32401
[11] L. SCHWARTZ , Théorie des distributions , Hermann, Paris, 1950 - 1951 . Zbl 0037.07301 · Zbl 0037.07301
[12] J. P. SERRE , Quelques problèmes globaux relatifs aux variétés de Stein (Colloque Bruxelles, 1953 , p. 57-68). MR 16,235b | Zbl 0053.05302 · Zbl 0053.05302
[13] H. WHITNEY , Differentiable Manifolds (Ann. Math., t. 37, 1936 , p. 645-680). Zbl 0015.32001 | JFM 62.1454.01 · Zbl 0015.32001 · doi:10.2307/1968482 · www.emis.de
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.